×

zbMATH — the first resource for mathematics

Some results on the multi-phase Stefan problem. (English) Zbl 0399.35054

MSC:
35K20 Initial-boundary value problems for second-order parabolic equations
35D05 Existence of generalized solutions of PDE (MSC2000)
35B45 A priori estimates in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Attouch H., J. Math. Pures Appli 54 pp 53– (1975)
[2] Attouch H.., To appear. Jour. Non linear An. J.N.A.- T.M.A. (2) (1964)
[3] Benilan Ph., Publications mathématiques d”Orsay (1972)
[4] Brezis H., Proc. Symposia in Pure Math 18 pp 28– (1970)
[5] Brezis H., Contributions to non-linear analysis pp 101– (1971) · doi:10.1016/B978-0-12-775850-3.50009-1
[6] Brezis H., Lecture Notes 5 (1972)
[7] Brezis H., Israël J. Math 9 pp 513– (1971) · Zbl 0213.14903 · doi:10.1007/BF02771467
[8] Cannon, J., Henry, D. and Kotlow, D. 1974.Continuous differentiability of the free boundary for weak solutions of the Stefan problem, Vol. 80, 45–48. Bull. A.M.S. · Zbl 0278.35054
[9] Crowley A. B., to appear in J.Inst.Maths.Applics. (2) (1977)
[10] Damlamian A., From Thèse, Université Paris (1976)
[11] Damlamian A., Universidade de Brasilia (1976)
[12] Duvaut G., CRAS Paris 276 pp 1461– (1973)
[13] Duvaut G., Proceeding symposium on moving boundary problems in heat flows and diffusion pp 173– (1975)
[14] Fremond M., Austin (1974)
[15] Frieman A., T.A.M.S. 132 pp 51– (1968) · doi:10.1090/S0002-9947-1968-0227625-7
[16] Frieman A., Arch. Rat. Mech. and An 61 pp 97– (1976)
[17] Friedman A., Ind. Univ. Math. J 24 pp 1005– (1975) · Zbl 0334.49002 · doi:10.1512/iumj.1975.24.24086
[18] Jerome J., Lecture notes 506 (1975)
[19] Kamenomostskaya S.L., Math. Sb 53 (95) pp 485– (1965)
[20] Ladyzenskaya O., Transl. Math. Monographs 23 (1967)
[21] oleinik O., Soviet Math. Dokl 1 pp 1350– (1960)
[22] Rockafellar R.K., Pac. J. Math 24 pp 525– (1968) · Zbl 0159.43804 · doi:10.2140/pjm.1968.24.525
[23] Rockafellar R.K., II. Pac. J. Math 39 pp 439– (1971) · Zbl 0236.46031 · doi:10.2140/pjm.1971.39.439
[24] Schaeffer D.G., J. Diff. Equations 22 (1976)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.